# SDR REXA96054

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341PX
- Make and model: Saab SF340A
- Aircraft serial: 340A142
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Switch
- Part number: GPP125012
- Condition: Shorted
- Location: Hyd Bay
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, HYDRAULIC MAIN ACCUMULATOR BLEEDS DOWN RAPIDILY, AS DOES OUTBOARD, INBOARD BRAKE ACCUMULATORS.  FREED STICKY CHECK VALVES ON HYDRAULIC MANIFOLD.  LEAKAGE RATE TEST GOOD IAW 290000.  REMOVED AND REPLACED HYDRAULIC PRESSURE SWITCH IAW AMM 29-10-45.  (M)
